Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TheKnowing

Vitamin A + Accutane - Is This Too Much?

Recommended Posts

I'm about to start a new program at the gym and will be taking a weight gain supplement which contains 500IU of vitamin A per serving meant to be taken three times a day.

I have an appointment with the derm in a week would this be too much vitamin A if I was perscribed accutane? If I started taking it now would it affect my blood test results?

Any help would be much appreciated, thanks

Edited by TheKnowing

Share this post


Link to post
Share on other sites

Don't take vitamin A while on Accutane! The information papers that come with the prescription specifically state not to take vitamin supplements/vitamin A while on Accutane. Your doctor will also advise against it.

Share this post


Link to post
Share on other sites

I think you should wait at least 1 month after completing treatment - that's how long you have to wait for it to get "out of your system." Ask your doctor to be sure, though. But usually after 1 month, you're allowed to do normal things again.

Share this post


Link to post
Share on other sites

why do you have to take a weight gainer in the first place? eat some protein and carbs from more micronutrient dense choices, that's all there is in the weight gainer anyway

Edited by breesy

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×